# SDR AALA202412134999

- Difficulty date: December 12, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 53,789 hours, 27,239 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Broken
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT LEFT 2L DOOR SLIDE INDICATION ON ECAM INTERMITTENTLY SHOWS ARMED AND UNARMED. FA REPORTS LEVER SEEMS LOOSE. MAINTENANCE REPLACED HARDWARE AND BROKEN HANDLE ON 2L DOOR IAW AMM 52-13-11.
